Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 16, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 27, 2010, 2:55 AM PST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2010, 2:55 AM PST (10:55 UTC)
- Expired
- Feb 28, 2010, 6:00 PM PST
- In force
- 39 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
094 WHUS76 KEKA 271055 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PST SAT FEB 27 2010 PZZ450-470-272300- /O.NEW.KEKA.SC.Y.0016.100227T1055Z-100301T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 AM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PST SUNDAY... A BUILDING WEST SWELL WILL MOVE INTO THE WATERS BY LATE MORNING TODAY. WAVE HEIGHTS ARE EXPECTED TO RISE TO NEAR 14 FEET AT 18 SECONDS BY THIS AFTERNOON...AND WILL REMAIN ABOVE 10 FEET THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-272300- /O.NEW.KEKA.SW.Y.0013.100227T1055Z-100301T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 AM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PST SUNDAY... A BUILDING WEST SWELL WILL MOVE INTO THE WATERS BY LATE MORNING TODAY. WAVE HEIGHTS ARE EXPECTED TO RISE TO NEAR 14 FEET AT 18 SECONDS BY THIS AFTERNOON...AND WILL REMAIN ABOVE 10 FEET THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$
4 follow-up statements
812 WHUS76 KEKA 271709 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 AM PST SAT FEB 27 2010 PZZ455-475-280145- /O.CAN.KEKA.SW.Y.0013.000000T0000Z-100301T0000Z/ /O.EXA.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 AM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-280145- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 AM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
414 WHUS76 KEKA 272213 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PST SAT FEB 27 2010 PZZ450-455-281200- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.NEW.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 PM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-475-281200- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.NEW.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PST SAT FEB 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
120 WHUS76 KEKA 281006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 206 AM PST SUN FEB 28 2010 PZZ455-282330- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0400Z/ /O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-282330- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0400Z/ /O.CON.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-282330- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-282330- /O.CON.KEKA.SC.Y.0016.000000T0000Z-100301T0000Z/ /O.CON.KEKA.GL.A.0009.100301T2000Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 206 AM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
252 WHUS76 KEKA 282212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST SUN FEB 28 2010 PZZ470-475-010500- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0200Z/ /O.NEW.KEKA.SE.A.0006.100302T0000Z-100302T1200Z/ /O.EXT.KEKA.GL.A.0009.100302T0000Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... SEAS WILL SUBSIDE THIS EVENING BUT ANOTHER STORM WILL APPROACH THE WATERS ON MONDAY...BRINGING HIGHER WINDS AND SEAS. SOUTHERLY GALES ARE LIKELY TO DEVELOP LATE MONDAY AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-010500- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-100301T0200Z/ /O.NEW.KEKA.SE.A.0006.100302T0600Z-100302T1200Z/ /O.CON.KEKA.GL.A.0009.100302T0600Z-100302T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 212 PM PST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... SEAS WILL SUBSIDE THIS EVENING BUT ANOTHER STORM WILL APPROACH THE WATERS ON MONDAY...BRINGING HIGHER WINDS AND SEAS. SOUTHERLY GALES ARE LIKELY TO DEVELOP MONDAY EVENING AND CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 2:55 AM PST, 0 minutes earlier.
Area forecast discussion, Feb 27, 2:55 AM PST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 255 AM PST SAT FEB 27 2010 .SYNOPSIS...FEW SHOWERS ARE POSSIBLE ALONG THE COAST AND INTERIOR MOUNTAINS THIS MORNING. HIGH PRESSURE WILL PROVIDE DRY AND STABLE WEATHER THIS AFTERNOON THROUGH SUNDAY. A PACIFIC STORM WILL PRODUCE RAIN AND HIGH ELEVATION SNOW MONDAY NIGHT THROUGH WEDNESDAY. && .DISCUSSION...EARLY MORNING SATELLITE AND RADAR IMAGERY SHOW A BAND OF CONVECTIVE SHOWERS OFFSHORE ASSOCIATED WITH A TROUGH AXIS. FEW LIGHTNING STRIKES HAVE BEEN OBSERVED WITH THE SHOWERS. MOST OF THE SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN OFFSHORE THIS MORNING...BUT A FEW SPRINKLES ARE POSSIBLE ALONG THE COAST AS THE AXIS MOVES ONSHORE MID MORNING. EXPECT AT LEAST PARTIAL CLEARING THIS AFTERNOON AS HIGH PRESSURE WILL BUILD BEHIND THE TROUGH. HIGH PRESSURE WILL PROVIDE DRY AND STABLE WEATHER THROUGH SUNDAY. MODELS ARE IN GREAT AGREEMENT ON THE NEXT COLD FRONT REACHING THE NW CA COAST MON NIGHT...AND CONTINUING RAIN THROUGH WED AS THE ASSOCIATED LOW TRAVERSES THE REGION. THE SNOW LEVELS WILL START AT ABOVE PASS LEVEL MON NIGHT BUT DROP TO AROUND 2500 FEET BY WED MORNING. A SHORTWAVE RIDGE WILL BRING A BRIEF BREAK IN RAIN THU...AND THEN ANOTHER STORM IS EXPECTED FRI INTO SAT. TH && .MARINE...A LOW PRESSURE SYSTEM IS SPLITTING AS IT NEARS THE COAST THIS MORNING...WITH A CUTOFF LOW IN THE SOUTHERN BRANCH OF THE FLOW MOVING SOUTH OVER THE CALIFORNIA COAST. A FEW SHOWERS AND ISOLATED TSTMS WILL AFFECT THE SOUTHERN WATERS THIS MORNING...ENDING BY AFTER NOON AS THE LOW HEADS FURTHER SOUTH. WINDS WILL CONTINUE TO DIMINISH UNDER A LIGHT PRESSURE GRADIENT TODAY THROUGH SUNDAY. A LARGE WEST SWELL IS FORECAST TO MOVE INTO THE WATERS TODAY. WAVES ARE FORECAST TO RISE TO NEAR 14 FEET AT 15 SECONDS BY THIS AFTERNOON. THE LARGE SWELL WILL PERSIST THROUGH THE WEEKEND AND THEN DIMINISH LATE SUNDAY NIGHT INTO MONDAY. ANOTHER LOW OFFSHORE WILL PUSH A COLD FRONT ACROSS THE WATERS ON MONDAY WITH SOUTH WINDS INCREASING ON MONDAY TO SMALL CRAFT VALUES...WITH GALE FORCE GUSTS OVER THE OUTER WATERS THROUGH TUESDAY. ANOTHER LARGE SWELL WILL MOVE INTO THE WATERS TUESDAY INTO WEDNESDAY. THE SWAN BUILDS SWELL HEIGHTS UP TO AROUND 18 FEET. CC && .AVIATION...A SPLITTING STORM SYSTEM IS MOVING ONSHORE ALONG THE WEST COAST AS AN UPPER LEVEL RIDGE MOVES INTO THE EASTERN PACIFIC. THIS WILL LEAVE NORTHWEST CALIFORNIA IN A REGION OF DIMINISHING WINDS AND CLEARING SKIES. CONDITIONS WILL REMAIN VFR THROUGH THIS EVENING. FOR THE LATE NIGHT PERIOD EXPECT FOG TO FORM OVER THE INLAND VALLEYS DUE TO AMPLE MOISTURE FROM RECENT STORMS AND RADIATIONAL COOLING. COASTAL AREAS MAY SEE SOME FOG FORMATION BUT DO NOT EXPECT THIS TO BE EXTENSIVE. CMC && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ALL WATERS. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 26, 9:21 AM PST, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 921 AM PST FRI FEB 26 2010 CAZ001>003-076-271730- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 921 AM PST FRI FEB 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A STRONG STORM WILL BRING A WIDESPREAD 1 TO 3 INCHES OF RAIN AND HIGHER ELEVATION SNOW TODAY. RAINFALL TOTALS UP TO 5 INCHES WILL BE POSSIBLE IN FAVORED LOCATIONS SUCH AS KING RANGE. LOCALIZED MINOR FLOODING AND PONDING OF WATER IS POSSIBLE...ESPECIALLY IN LOW LYING AREAS. THE COMBINATION OF HIGH TIDE NEAR 8.70 FEET AND STORM SURGE WILL BRING MINOR FLOODING TO THE KING SALMON AREA LATE THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HIGH TIDE OF 8.60 FEET WILL RESULT IN MINOR FLOODING ACROSS THE KING SALMON AREA LATE SATURDAY MORNING. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ004-271730- UPPER TRINITY RIVER- 921 AM PST FRI FEB 26 2010 ...WINTER STORM WARNING ABOVE 5000 FEET IS IN EFFECT UNTIL 11 PM PST THIS EVENING... ...WINTER WEATHER ADVISORY ABOVE 4000 FEET IS IN EFFECT UNTIL 11 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING ABOVE 5000 FEET IS CURRENTLY IN EFFECT. A WINTER WEATHER ADVISORY ABOVE 4000 FEET IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS AND TOTALS TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:55 AM PST | Small Craft Advisory for Hazardous Seas | EKA | 6 hr | |
| Feb 27, 2:13 PM PST | Gale Watch | EKA | 36 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.